Numerical and Computational Methods in Sciences and Engineering
Journal license

Journal

Numerical and Computational Methods in Sciences and Engineering


Volume
& Issue

Volume 7, Issue 1


Published
on

March 1, 2026


Pages

21-35


DOI

Article

Numerical Solution for Sine-Gordon Equation Based on Septic B-spline

Check for updates


Authors

A. A. Soliman* Affiliation:
Department of Mathematics, Faculty of Science, Arish University, Arish, 45111, Egypt; Department of Mathematics, College of Science, University of Bisha, Bisha 61922, P.O Box 344, Saudi Arabia
, K. R. Raslan Affiliation:
Department of Mathematics, Faculty of Science, Al-Azhar University, Cairo, Egypt
and Ahmed S. Awad Affiliation:
Department of Mathematics, Faculty of Science, Arish University, Arish 45111, Egypt.


Abstract

In this paper, a numerical approach is introduced for solving the one-dimensional sine-Gordon equation by employing the collocation method with septic B-splines. The stability of the proposed schemes is analyzed using the von Neumann method, showing conditional stability. To evaluate their accuracy, error norms are calculated, and numerical results are provided for two test cases. The results are compared with exact solutions and other numerical methods, demonstrating small absolute errors and confirming the convergence properties of the proposed approach.


Keywords

Sine-Gordon equation, Collocation Method, Septic B-Splines, Finite Element Method


Citation

Soliman, A. A., Raslan, K. R., & Awad, A. S. (2026). Numerical solution for sine-gordon equation based on septic b-spline. Numerical and Computational Methods in Sciences and Engineering, 7(1), 21–35. https://doi.org/10.18576/ncmse/070102

Published by: Engineering Journals

Engineering Journals Logo